Previous |  Up |  Next


Title: Decomposition of complete bipartite graphs into factors with given diameters (English)
Author: Tomová, Eliška
Language: English
Journal: Mathematica Slovaca
ISSN: 0139-9918
Volume: 27
Issue: 2
Year: 1977
Pages: 113-128
Category: math
MSC: 05C15
MSC: 05C99
idZBL: Zbl 0357.05066
idMR: MR0476588
Date available: 2009-09-25T08:48:12Z
Last updated: 2012-07-31
Stable URL:
Reference: [1] BOSÁK J., ROSA A., ZNÁM Š.: On decompositions of complete graphs into factoгs with given diameteгs.Theoгy of gгaphs, Pгoceedings of the colloquium held at Tihany, Hungary, Sept. 1966, Akadémiai Kiadó, Budapest 1968, 37-56.
Reference: [2] HARARY F.: Gгaph Theoгy.Addison-Wesley, 1969. MR 0256911
Reference: [3] ORE O.: Theoгy of Gгaphs.Amer. Math. Soc, Pгovidence 1962.
Reference: [4] DIRAC G. A.: Some theorems on abstгact gгaphs.Proc. London Math. Soc. 2, 1952, 69-81. MR 0047308
Reference: [5] BERGE C.: The theoгy of gгaphs.Methuen London 1962.


Files Size Format View
MathSlov_27-1977-2_2.pdf 1.131Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo